# SDR DALA2023112909811

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 77,979 hours, 10,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DOOR 3R SLIDE WILL NOT DISARM. CORRECTIVE ACTION: DISARMED DOOR AND OPENED IT FOUND SOME ICE IN SLIDE SECURE POINT. CLEANED. (9573517)
